# SDR SWAA2024022341052

- Difficulty date: January 14, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE REAR SPAR CENTER WING R/H VAPOR BARRIER CRACKED MKD DOT<[01] DUPLICATED CARD; REF TASK CARD: TTG8Q00QW1LN FOR VAPOR BARRIER WEB REPAIR.;[02] VERIFIED STEP 1
